# SDR 08FDEA00828

- Difficulty date: March 10, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5735000420000
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN IS CRACKED IN THE TRAILING EDGE AREA  AT WING STA 653, JUST INBD OF RIB 11.  COMPLIED WITH EA 6-5730-118457 REV A.
